# SDR ASAA9980244

- Difficulty date: November 7, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, ONE OVERHEAD EMERGENCY LIGHT IN THE CATWALK AREA WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
